← Return to Mantle Cell Lymphoma

Discussion
roberthall0452 (@roberthall0452)

Mantle Cell Lymphoma

Blood Cancers & Disorders | Last Active: Aug 30 12:05pm | Replies (48)

Comment receiving replies
@1nan

Hello Swede. I don’t have your cancer, but can certainly identify with unpleasant side effects. Over several years of treatment I have had to address that issue with both my local oncologist and Mayo Clinic hematologist/oncologist. On all occasions they had suggestions for options of treatment. Have you had options presented to you?

Jump to this post


Replies to "Hello Swede. I don’t have your cancer, but can certainly identify with unpleasant side effects. Over..."

Just the same infusions. Retuxin.

One side effect is my hands and arms break out in small red blue Mark's then get hudge. Sometimes my veins even blow. I'm 74 but my skin looked like I was 40 when I started taking the retuxin. Its takes all the nutrients out and your skin is as thin as wet tissue.

One but to old for it as it very hard on your whole system and at 74 now they dont advise it.
The Rituxan has made small purple spots on my arms the they get larger and larger. In two years my skin went from looking great to looking like a 100 year old man . Sometime a vein will blow and start bleeding. My skin is so thin I have
To take bandage kits with me. Anything can tear my skin.

  Request Appointment